# SDR CA120704010

- Difficulty date: July 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI THE CREW REPORTED THE RT ENGINE SHUTDOWN.  THE FLIGHT RETURNED TO THE GATE.
